# SDR MALA050683

- Difficulty date: August 29, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- Aircraft time: 15,699 hours, 17,151 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 322-361
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND DENTS IN LT SIDE ICE QUARD AREA STA 322-361.  REMOVED ICE QUARDS.  REPAIRED FUSELAGE, OUT OF LIMIT REF: SRM 51-10-10.  REF: EO S53005, INSTALLED NEW ICE QUARDS REF: EAMS WO 212753, TASK 2503.
